# SDR COEA2009011204913

- Difficulty date: January 10, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 23,548 hours, 31,596 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: S57210861201
- Condition: Dented
- Location: Zone 600
- Part time: 23,548 hours, 31,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE MAJOR REPAIR.  DENTS AND GOUGES ON RT WING LWR SKIN IN AREA OF SINGLE POINT FUELING DOOR.  BLEND OUT OF CORROSION BEYOND SRM (STRUCTURAL REPAIR MANUAL) ALLOWABLE LIMIT.  MULTIPLE DENTS BETWEEN RIBS 19 - 21 STRINGERS 2 - 5 FROM FUEL CAP.  SRAS DO/TS-189/09.  5016 ISSUED FOR REPAIR OF THIS DISCREPANCY.   DAMAGE TO BE 'LEFT AS IS'.  A PERIODIC VISUAL INSPECTION TO BE PERFORMED AT 12,000 FC INTERVALS FROM DATE OF DAMAGE DISCOVERY.
